# SDR DALA2022052603682

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,547 hours, 19,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 MID CABIN OVHD EMER EXIT LIGHT LENS MISSING, CORRECTIVE ACTION: INSTALLED NEW EMER EXIT LIGHT LENS. CHECKS OK. PER B767-300AMM 33-50. (8370026)
